# SDR CA131218021

- Difficulty date: December 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 22,316 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE, A FUME ODOR WAS DETECTED IN THE FLIGHT DECK.  CREW WAITED A COUPLE OF MINUTES FOR THE FUME TO DISSIPATE IAW A BULLETIN.  WHEN FUMES DID NOT DISSIPATE THE CREW DECLARED A PAN PAN AND RETURNED TO DEPARTURE, WHERE AN UNEVENTFUL OVERWEIGHT LANDING WAS CARRIED OUT.  MAINTENANCE IS CURRENTLY INSPECTING THE ACFT.  TROUBLESHOOTING C/O IAW EMB 21-20-00-810-803-A. HIGH POWER ENGINE RUNS COMPLETED FOR 1 HR WITH ALL BLEED COMBINATIONS NO FAULTS SERVICEABLE.
